# SDR USAA980066

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5150
- Condition: Corrosion
- Location: Bs 324
- Part time: 42,456 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A VISUAL CHECK INSPECTION, FOUND A 35 INCH AREA OF CORROSION ON FLOORBEAM UPPER CHORD AT STATION 324 FROM RBL 42 TO RBL 62.  UPPER T-CAP REMOVED AND REPLACED BETWEEN LBL 6.0 TO RBL 70.0.  REPAIR ANGLE INSTALLED PER EA 61274 AND SRM 51-70-12.  (M)
